# SDR NSVA2011105

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 36,351 hours, 45,778 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 6058T83G01
- Part serial: 75542
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ABNORMAL RT ENGINE INDICATION CREW ELECTED TO DO A PRECAUTIONARY ENGINE SHUT DOWN, AND RETURNED TO IAH.  ENGINE CHANGE DUE TO OIL IN THE BURNER CAN AND TURBINE SECTION.
